# SDR SWAA2022013109357

- Difficulty date: August 17, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING UPPER TRAILING EDGE PANEL BETWEEN #5 AND #6 SPOILER PANELS CENTER AFT SEAL RETAINER ANGLE IS CRACKED / REMOVED AND REPLACED CRACKED AFT SEAL RETAINER (CENTER) ANGLE ON LEFT WING UPPER TRAILING EDGE PANEL BETWEEN #5 AND #6 SPOILER PANELS IAW SRM 51-40-02-0G-0
